# SDR DHL2001727518

- Difficulty date: August 19, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bellcrank
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP, O/B AFT FLAP ACTUATOR BELL CRANK, HAS SPRING GOUGING.  CLEANED AND PAINTED RIGHT O/B FLAP AFT FLAP ACTUATOR DRUM PER M/M 12-10-00.  REPLACED BOLT AND 2 SPACERS AND CONICAL WASHER AT AFT END OF FOLLOW UP DRUM.  RESHIMMED FWD END OF FOLLOW UP DRUM PER M/M 27-51-0.  OPS CHECK OK PER M/M 27-51-0.
